# SDR 04FDEA01102

- Difficulty date: April 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46601
- Aircraft time: 73,116 hours, 29,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 60008924
- Part serial: APR72181
- Condition: Will Not Test
- Location: Zone 700
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ANTI-SKID FAILS (MULTIPLE REPEATS).  REMOVED HUBCAPS, PERFORMED RINGOUT OF ALL WHEEL SPEED TRANSDUCERS, VALVES AND CONTROL WIRING.  FOUND SHORT AT RECEPTACLE R5-264.  REPLACED R5-264, PERFORMED OPS CHECK, FOUND ANTI-SKID CONTROL UNIT FAULTY.  REPLACED CONTROL UNIT, PERFORMED OPS CHECK, SYSTEM OPS CKECK GOOD.  INSTALLED HUB CAPS, ALL IAW DC-10 MM 32-45-00 AND SWPM 20-31-03.
